J.-C. Cortés, A. Navarro-Quiles, J.-V. Romero, M.-D. Roselló A probabilistic analysis of a Beverton-Holt type discrete model: Theoretical and computing analysis . COMPUT MATH METHOD M. Vol. 1, No. 1 (2019) DOI: 10.1002/cmm4.1013
Abstract: In this paper a randomized version of the Beverton-Holt type discrete model is proposed. Its solution stochastic process and the random steady state are determined. Its first probability density function and second probability density function are obtained by means of the random variable transformation method, providing a full probabilistic description of the solution. Finally, several numerical examples are shown.